# SDR ASAA2022051938404

- Difficulty date: May 19, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 57,362 hours, 17,182 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902864
- Condition: Failed
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED ON OVERHEAT/FIRE DETECTION TEST. GROUNDED - YES. OHMED OUT UPPER FAN DETECTOR, FOUND OPEN.- HARD FAIL. REF B737-800 AMM 26-11-01, REMOVED AND REPLACED #2 ENGINE UPPER FAN DETECTOR REF AMM 26-11-01. OPS NML REF SAME. GROUND VERIFICATION CHK GOOD.
